# SDR AALA202411042454

- Difficulty date: November 1, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N981UY
- Make and model: Airbus A321-231
- Aircraft serial: 5800
- Aircraft time: 35,079 hours, 14,075 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FA REPORTS DOOR 2R ARMING LEVER IS LOOSE. TIGHTENED LOOSE SCREW IAW GPM 17-01 STANDARD TORQUE. OK FOR SERVICE.
